Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Repeated headache on the right part of the brain. Had taken the medicine course for vascular headache. Suggestive treatment?

heyyy doc... i had vascular headache six years from now... i took a six month drug course as prescribed by a neurosurgeon then... after that i started getting headaches 2 years back.. i again contacted the person and did six mont course again.. bt still i get headaches in mostly right part of my brain approximately once a week... please suggest ..
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that you are having repeated vascular headaches affecting the right side of your head. This appears to be like migraine headache and migraine headache usually lasts for long time and require treatment by ergot alkaloids in acute episode and to prevent recurrent attacks need prophylactic drugs like flunarizine or beta blockers like propranolol.
Hence I advice you to consult your doctor for prescription of prophylactic drugs.

Thank you
Answered: Wed, 2 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor